# SDR DL757990325

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Gouged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 619-623 STRINGER 15-16, REPAIR FOR GOUGES.  THE FUSELAGE SKIN WAS FOUND WITH TWO GOUGES BETWEEN FS 619 AND 623 AND BETWEEN STRINGERS 15 AND 16.  BOTH GOUGES WERE CUT OUT OF THE SKIN WITH APPROX 2 BY 2 CUTOUTS.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER.  INSTALLED PER ER/A 366676-14.
